# SDR SIMA20210208001

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 47,420 hours, 43,649 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AIR FAIL MESSAGE UNABLE TO RETRACT IN ICING CONDITION.MESSAGE EXTINGUISHED 30 MINS. AFTER ILLUMINATED. EMERGENCY DECLARED.. THIS AIRCRAFT HAS BEEN INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLIGHT AND FOUND TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT
